Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe diabetes, have leg pain below knees, hardening calf muscles with surrounding skin red and itchy. Medicines?

Sir, My best wishes for your help towards me. I am a severe diabetic past 25 1989 Dec I had my 3rd heart attack and CABG open heart surgery for 3 blocks were done. Of late my right leg below my knee pains and calf muscles harden with my skin looking reddish and pain & itching feeling. I am applying Soframycin ointment. Kindly advise with medications . Regards Shinde Ramesh rao
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
hello by analysing your symptoms, you may be suffering from cellulitis right leg or superficial vein thrombophlebitis. I will advise you to elevate right leg during lying down and sleeping, I will also advise you to consult physician and take his opinion regarding treatment. I hope you understood, thank you and get well soon.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor